# SDR JJBA20221205001

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 35,858 hours, 24,469 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX SEAT FEET AT SEATS 3, 5, 6, 8, 9, 10, 11, 19, 20, 21, 22 AND 23CD AND 7, 8, 9, 22A WERE FOUND TO BE SEVERELY LOOSE AND NOT FULLY TIGHTENED. RESCURED ALL DISCREPANT SEATS
